Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 6, 2012, 12:45 AM EDT for Washington County, Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2012, 12:45 AM EDT (04:45 UTC)
- Expired
- Jul 6, 2012, 1:30 AM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
County Washington County, GA
The radar
The Robins AFB radar (KJGX), 57 km from the middle of the area, began a volume at 04:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.8 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1415 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 2090 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
749
WWUS82 KFFC 060445
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1245 AM EDT FRI JUL 6 2012
GAZ074-084-085-060530-
1245 AM EDT FRI JUL 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN
WASHINGTON...JOHNSON AND WILKINSON COUNTIES UNTIL 130 AM EDT...
AT 1242 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM TENNILLE TO DAVISBORO...MOVING SOUTHWEST AT
10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WASHINGTON...JOHNSON AND WILKINSON COUNTIES THROUGH 130 AM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TENNILLE...
DAVISBORO...SANDERSVILLE...RIDDLEVILLE...DONOVAN...WRIGHTSVILLE...
PRINGLE...OCONEE AND HARRISON. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3267 8272 3269 8280 3272 8286 3271 8291
3275 8314 3302 8292 3301 8255 3295 8254
3292 8251
TIME...MOT...LOC 0446Z 035DEG 9KT 3294 8288 3294 8261
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 5, 10:56 PM EDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jul 5, 10:56 PM EDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1056 PM EDT THU JUL 5 2012 .UPDATE... STORMS TRYING TO REFIRE ALONG OUTFLOW BOUNDARY AS IT MOVES SOUTH INTO ATL METRO. HAVE TWEAKED WX AND POP GRIDS AGAIN TO ACCOUNT FOR CURRENT TRENDS. SHOULD BE CLEAR FOR REST OF THE NIGHT NORTH OF THE BOUNDARY. REST OF FCST LOOKS GOOD. SNELSON && .PREV DISCUSSION... /ISSUED 812 PM EDT THU JUL 5 2012/ UPDATE... QUICK UPDATE TO FINE TUNE POP AND WX GRIDS BASED ON CURRENT TRENDS .ESP MCS OVER ERN TN. LAST SEVERAL HRRR RUNS HAVE BEEN IN GOOD AGREEMENT ON BRINGING MCS DOWN INTO NRN COUNTIES AROUND 00-01Z AND INTO ATL METRO AROUND 02-03Z. SHOULD WEAKEN AS IT MOVES SOUTH BUT EXPECT SIGNIFICANT THREAT FOR DAMAGING WINDS THIS EVENING IN NORTH GA. WILL UPDATE HWO AS WELL. SNELSON PREV DISCUSSION... /ISSUED 158 PM EDT THU JUL 5 2012/ SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... GEORGIA REMAINS UNDER THE EASTERN END OF THE CENTRAL U.S. RIDGE THROUGH THE PERIOD. ALTHOUGH THE RIDGE IS FORECAST BY THE GFS/NAM AND ECMWF TO BUILD EASTWARD SOME FRIDAY AND WILL CONTINUE TO BE STRONG ENOUGH FOR ABOVE NORMAL TEMPERATURES...IT SHOULD NOT BE STRONG ENOUGH TO SUPPRESS SCATTERED...MAINLY DIURNAL...CONVECTION. PERSISTENT SURFACE TROUGH IN THE LEE OF THE APPALACHIANS WILL CONTINUE TO PROVIDE SOME LOW LEVEL SUPPORT FOR THUNDERSTORM DEVELOPMENT. ANY WEAK MID LEVEL CIRCULATIONS FROM MORE WIDESPREAD CONVECTION ALONG THE NORTHERN PERIPHERY OF THE RIDGE THAT MAKE IT AROUND THE EASTERN POINT OF THE RIDGE...LIKE THE PAIR MOVING THROUGH THE EASTERN OHIO VALLEY AND CENTRAL APPALACHIANS THIS AFTERNOON... MAY HELP TO FOCUS CONVECTIVE ACTIVITY AS WELL ACROSS NORTH GEORGIA EACH AFTERNOON. STRONG SURFACE HEATING AND AMPLE LOW LEVEL MOISTURE ARE IN PLACE AGAIN THIS AFTERNOON AND WILL BE PRESENT FRIDAY AFTERNOON FOR MODERATE INSTABILITY. HOWEVER...COMBINED WITH WEAK SHEAR AND A LACK OF A STRONG FOCUSING MECHANISM THIS SHOULD KEEP SEVERE THUNDERSTORM THREAT ISOLATED. WITH AFTERNOON HIGH TEMPERATURES EXPECTED TO REMAIN IN THE MID TO UPPER 90S...AFTERNOON HEAT INDEX VALUES WILL REMAIN UNCOMFORTABLY HIGH...BUT COMBINED WITH OVERNIGHT LOWS IN THE UPPER 60S TO LOWER 70S IN MOST AREAS WE ARE NOT EXPECTED TO REACH HEAT ADVISORY CRITERIA THROUGH THE PERIOD. 20 LONG TERM /SATURDAY THROUGH THURSDAY/... NO CHANGES TO CURRENT LONG TERM PLANNED. PREVIOUS LONG TERM DISCUSSION FOLLOWS... /ISSUED 414 AM EDT THU JUL 5 2012/ THE MODELS ARE IN GOOD AGREEMENT IN THE EXTENDED PERIODS. THE UPPER LEVEL RIDGING SHIFTS WEST OVER THE CENTRAL PLAINS ALLOWING WEAK IMPULSES TO CONTINUE TO IMPACT PORTIONS OF THE SOUTHEAST... PROVIDING FOCUS FOR MAINLY DIURNALLY DRIVEN CONVECTION. MODELS AGREE MAIN FOCUS TO BE ACROSS NORTH GEORGIA ON SATURDAY AND SUNDAY AHEAD OF A BROAD LONGWAVE TROUGH WHICH SETS UP OVER THE EASTERN U.S. BY MONDAY AFTERNOON. AT THE SFC...WEAK SURFACE BOUNDARY REMAINS IN CLOSE PROXIMITY TO THE FORECAST AREA...EVENTUALLY SAGGING SOUTH BY SUNDAY NIGHT...SPREADING THE FOCUS FOR CONVECTION SOUTHWARD THROUGH THE END OF THE EXTENDED PERIODS. MODELS CONTINUE TO SHOW GOOD MOISTURE ACROSS THE AREA... PRECIPITABLE WATER REMAINS NEAR 2 INCHES...AND PLENTY OF INSTABILITY...SURFACE CAPES GREATER THAN 1500 EACH AFTERNOON WITH DIURNALLY DRIVEN CONVECTION POSSIBLE ACROSS ALL OF NORTH AND CENTRAL GEORGIA. GUIDANCE TEMPERATURES NEAR OR JUST ABOVE NORMAL THROUGH THE EXTENDED PERIODS. BELIEVE MONDAY THROUGH WEDNESDAY AFTERNOON TEMPERATURES ARE ON THE COOL SIDE AS MODELS MAY BE OVERDOING CLOUD COVER ASSOCIATED WITH THE SURFACE BOUNDARY. ANTICIPATE LESS CLOUDS UNTIL HEATING KICKS IN EACH DAY AND HAVE GONE WARMER THAN GUIDANCE LATTER PORTIONS OF THE FORECAST. ATWELL/17 AVIATION... 00Z UPDATE... PRIMARY CONCERN IS TIMING AND LIKELIHOOD FOR TSRA. BROKEN LINE OF STORMS WILL REMAIN SOUTH OF ATL AS IT MOVES SLOWLY SOUTH. COULD BRING A PERIOD OF SE WINDS AT ATL FOR AN HOUR OR TWO FROM 00-01Z. SCATTERED OVER NORTH STORMS SHOULD PUSH INTO ATL METRO AROUND 02Z. COVERAGE A LITTLE LOWER THAN FIRST THOUGHT SO MAY HAVE TO PULL TEMPO FROM FCST IF COVERAGE CONTINUES TO DROP. TSRA SHOULD DECREASE AND DISSIPATE AFTER 06Z AT MOST AREAS. EXPECT VFR CIGS/VSBYS OVERNIGHT AND FRIDAY MORNING EXCEPT PATCHY MVFR FOG AT AIRPORTS THAT SEE RAIN TONIGHT. //ATL CONFIDENCE...00Z UPDATE... MEDIUM CONFIDENCE FOR TSRA LIKELIHOOD. HIGH ON ALL OTHER ELEMENTS. SNELSON && .PRELIMINARY POINT TEMPS/POPS... ATHENS 72 98 72 99 / 50 40 40 30 ATLANTA 75 97 75 96 / 50 40 40 30 BLAIRSVILLE 67 94 67 91 / 70 40 40 40 CARTERSVILLE 68 98 69 98 / 50 40 40 40 COLUMBUS 74 96 75 94 / 40 40 40 30 GAINESVILLE 73 97 73 98 / 50 40 40 40 MACON 74 96 74 96 / 50 40 40 30 ROME 69 98 69 98 / 50 40 40 40 PEACHTREE CITY 68 96 69 95 / 50 40 40 30 VIDALIA 76 96 75 96 / 50 40 40 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SNELSON LONG TERM....39 AVIATION...SNELSON
Hazardous weather outlook, Jul 5, 7:15 PM EDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 715 PM EDT THU JUL 5 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 715 PM EDT THU JUL 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED SEVERE THUNDERSTORMS EXPECTED THROUGH MIDNIGHT ACROSS NORTH GEORGIA. ISOLATED SEVERE THUNDERSTORMS POSSIBLE THROUGH ABOUT 10 PM ACROSS CENTRAL GEORGIA. .SYNOPSIS... NORTHERLY FLOW ALOFT SHOULD ALLOW A COMPLEX OF STORMS TO MOVE ACROSS PARTS OF NORTH GEORGIA THIS EVENING. ISOLATED STORMS SHOULD DISSIPATE OVER MIDDLE GEORGIA AROUND MID EVENING. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE DAMAGING WINDS...ESPECIALLY OVER NORTH GEORGIA. THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE FROM 8 PM TO MIDNIGHT. LARGE HAIL CAN ALSO BE EXPECTED WITH SOME OF THE STORMS. .DISCUSSION... ISOLATED STORMS ALREADY ONGOING HAVE BEEN MOSTLY PULSE VARIETY WITH SEVERAL REPORTS OF WIND DAMAGE. EXPECT THIS TO CONTINUE OVER PARTS OF MIDDLE GEORGIA THROUGH AT LEAST MID-EVENING. A LARGE COMPLEX OF STORMS IN EASTERN TENNESSEE IS WEAKENING BUT APPEARS IT MAY HOLD TOGETHER LONG ENOUGH TO AFFECT NORTH GEORGIA. IF SO... DAMAGING WINDS CAN BE EXPECTED. CAPE OVER NORTH GEORGIA STILL AROUND 2000 J/KG SO THERE IS PLENTY OF INSTABILITY TO WORK WITH. THE STORMS SHOULD SPREAD SOUTH INTO THE ATLANTA METRO AREA AND ATHENS AREA BEFORE WEAKENING AFTER MIDNIGHT. STORMS AFTER MIDNIGHT SHOULD MOVE SOUTH OR SOUTHWEST TOWARD WESTCENTRAL GEORGIA AND MAY APPROACH OR EXCEED SEVERE LEVELS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... GENERALLY SCATTERED COVERAGE IS EXPECTED FOR MOST AREAS THROUGH THIS WEEKEND AS DIURNALLY DRIVEN CONVECTION WILL PREVAIL. THE STORMS WILL BECOMING FOCUSED IN THE VICINITY OF A SOUTHWARD SAGGING SURFACE BOUNDARY MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jul 5, 11:52 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1152 PM EDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND GST MAXEYS 33.76N 83.17W
07/05/2012 E0 MPH OGLETHORPE GA 911 CALL CENTER
4 TREES DOWN IN MAXEYS AREA. 1 POWER LINE DOWN DOWN IN
CRAWFORD AREA.
&&
DDARBELocal storm report, Jul 5, 11:53 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1153 PM EDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG 4 N PLAINS 32.09N 84.39W
07/05/2012 SUMTER GA 911 CALL CENTER
4 TREES DOWN ALONG HIGHWAY 45 NORTH OF PLAINS.
0450 PM TSTM WND DMG 3 W BUENA VISTA 32.32N 84.57W
07/05/2012 MARION GA 911 CALL CENTER
6 TO 8 TREES DOWN ALONG HIGHWAY 26 JUST WEST OF BUENA
VISTA. POWER LINES ALSO DOWN IN THIS AREA. 1 TREE ACROSS
PINEVILLE ROAD ABOUT 1 MILE SOUTHWEST OF BUENA VISTA.
0520 PM HAIL 1 E PRESTON 32.07N 84.52W
07/05/2012 E1.00 INCH WEBSTER GA EMERGENCY MNGR
QUARTER SIZE HAIL IN AND AROUND THE CITY OF PRESTON.
0530 PM TSTM WND DMG COLUMBUS 32.46N 84.99W
07/05/2012 MUSCOGEE GA 911 CALL CENTER
10 TO 20 TREES DOWN ACROSS COLUMBUS...MAINLY OVER THE
SOUTH PART OF THE CITY. AT LEAST 10 POWER LINES DOWN. 1
TREE DOWN ON WYNNTON ROAD. 1 TREE ON HOUSE ON MATTHEW
STREET. POWER LINES DOWN ACROSS FORT BENNING ROAD.
0555 PM TSTM WND DMG 4 E LOUVALE 32.17N 84.76W
07/05/2012 STEWART GA 911 CALL CENTER
1 TREE DOWN ALONG HWY 520 EAST OF LOUVALE AND NORTH OF
BROOKLYN.
0706 PM TSTM WND DMG 3 E VILLANOW 34.67N 85.06W
07/05/2012 WALKER GA PARK/FOREST SRVC
US FOREST SERVICE FIREFIGHTERS RELAYED A REPORT OF HAIL
TO THE SIZE OF NICKELS AND MANY TREES DOWN JUST EAST OF
VILLANOW. THE CREWS ARE USING CHAINSAWS TO REMOVE ALL OF
THE DOWNED TREES.
0723 PM HAIL MCDONOUGH 33.45N 84.15W
07/05/2012 E0.88 INCH HENRY GA PUBLIC
0740 PM HAIL ARMUCHEE 34.39N 85.18W
07/05/2012 E1.00 INCH FLOYD GA PUBLIC
NUMEROUS REPORTS OF QUARTER SIZED HAIL IN THE ARMUCHEE
AREA.
0745 PM TSTM WND DMG 3 ENE RICHARDSON PARK 33.61N 84.09W
07/05/2012 ROCKDALE GA TRAINED SPOTTER
TRAINED SPOTTER RELAYED A REPORT OF PENNY SIZED HAIL
ALONG WITH NUMEROUS TREES AND POWERLINES DOWN.
0746 PM HAIL ROME 34.26N 85.18W
07/05/2012 E1.00 INCH FLOYD GA PUBLIC
0750 PM HAIL 2 N ROME 34.29N 85.18W
07/05/2012 E1.75 INCH FLOYD GA AMATEUR RADIO
0754 PM TSTM WND DMG 5 ENE JACKSON 33.32N 83.89W
07/05/2012 BUTTS GA 911 CALL CENTER
BUTTS COUNTY 911 RELAYED A REPORT OF AT LEAST THREE TREES
DOWN NEAR JACKSON LAKE.
0754 PM TSTM WND DMG 8 ENE JACKSON 33.34N 83.84W
07/05/2012 JASPER GA 911 CALL CENTER
JASPER 911 RELAYED A REPORT OF AT LEAST 6 TREES AND THREE
POWERLINES DOWN NEAR JACKSON LAKE. TIME IS BASED ON
RADAR.
0800 PM TSTM WND DMG 1 S MACEDONIA 34.90N 83.73W
07/05/2012 TOWNS GA 911 CALL CENTER
2 TREES DOWN IN THE MACEDONIA AREA.
0800 PM TSTM WND DMG 4 W GIBSON 33.23N 82.66W
07/05/2012 GLASCOCK GA 911 CALL CENTER
1 LARGE TREE DOWN WEST OF GIBSON.
0805 PM TSTM WND DMG 5 E OWLTOWN 34.81N 83.85W
07/05/2012 UNION GA 911 CALL CENTER
2 TREES DOWN 5 MILES EAST OF OWLTOWN.
0819 PM TSTM WND DMG 4 E CARTERS 34.61N 84.62W
07/05/2012 GILMER GA EMERGENCY MNGR
EMA DIRECTOR RELAYED A REPORT OF MULTIPLE TREES DOWN
COUNTY WIDE ALONG WITH SOME STRUCTURE DAMAGE AND DAMAGE
TO BOATS AT CARTERS LAKE.
0825 PM TSTM WND DMG 12 W JASPER 34.47N 84.64W
07/05/2012 PICKENS GA PUBLIC
PUBLIC REPORTS A TREE ON THEIR HOUSE CAUSING ROOF DAMAGE
ALONG WITH SEVERAL OTHER TREES DOWN.
0830 PM TSTM WND DMG 2 N CEDARTOWN 34.04N 85.25W
07/05/2012 POLK GA AMATEUR RADIO
AMATUER RADIO RELAYED A REPORT OF MANY TREES AND
POWERLINES DOWN NORTH OF CEDARTOWN. TIME IS BASED OFF OF
RADAR.
0848 PM HAIL GRIFFIN 33.25N 84.26W
07/05/2012 E1.00 INCH SPALDING GA PUBLIC
QUARTER SIZED HAIL REPORTED ALONG WITH ONE TREE DOWN AND
A 55 MPH GUST.
0855 PM TSTM WND DMG CARTERSVILLE 34.17N 84.80W
07/05/2012 BARTOW GA 911 CALL CENTER
BARTOW 911 RELAYED A REPORT OF 10 TO 15 TREES DOWN
COUNTYWIDE FROM THE STORMS. TIME WAS ESTIMATED BASED ON
RADAR.
0900 PM TSTM WND DMG SUMMERVILLE 34.48N 85.35W
07/05/2012 CHATTOOGA GA 911 CALL CENTER
6 TO 7 TREES DOWN AND SEVERAL POWER LINES DOWN IN AND
AROUND THE SUMMERVILLE AREA.
0915 PM TSTM WND DMG 5 W FORSYTH 33.03N 84.02W
07/05/2012 MONROE GA 911 CALL CENTER
SEVERAL POWER LINES DOWN ACROSS HIGHFALLS ROAD WEST OF
FORSYTH. HOUSE HIGH BY LIGHTNING ON JOHNSONVILE ROAD.
0915 PM TSTM WND DMG 6 E BARNESVILLE 33.05N 84.05W
07/05/2012 LAMAR GA 911 CALL CENTER
SEVERAL POWERLINES DOWN AROUND MOTT ROAD ABOUT 6 MILES
EAST OF BARNESVILLE.
1015 PM TSTM WND GST MAXEYS 33.76N 83.17W
07/05/2012 E0.00 MPH OGLETHORPE GA 911 CALL CENTER
4 TREES DOWN IN MAXEYS AREA. 1 POWER LINE DOWN DOWN IN
CRAWFORD AREA.
1025 PM TSTM WND DMG PENFIELD 33.67N 83.18W
07/05/2012 GREENE GA 911 CALL CENTER
1 TREE DOWN ON PINFIELD ROAD AND 1 TREE DOWN ON VEAZEY
ROAD.
&&
AGIBBSSpecial weather statement, Jul 5, 11:57 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1157 PM EDT THU JUL 5 2012
GAZ074-075-060430-
1157 PM EDT THU JUL 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WASHINGTON
AND GLASCOCK COUNTIES UNTIL 1230 AM EDT...
AT 1155 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HAMBURG STATE PARK...MOVING SOUTHWEST AT 10
MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WASHINGTON AND GLASCOCK COUNTIES...INCLUDING
AREAS AROUND HAMBURG STATE PARK...AGRICOLA...MITCHELL...WARTHEN AND
SANDERSVILLE. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3313 8265 3312 8266 3312 8265 3295 8275
3304 8299 3311 8294 3314 8289 3320 8285
3324 8278 3324 8275 3326 8275 3327 8270
3321 8260
TIME...MOT...LOC 0357Z 026DEG 9KT 3316 8277Special weather statement, Jul 6, 12:07 AM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1207 AM EDT FRI JUL 6 2012
GAZ074>076-060445-
1207 AM EDT FRI JUL 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN
WASHINGTON...GLASCOCK AND JEFFERSON COUNTIES UNTIL 1245 AM EDT...
AT 1205 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS OVER DAVISBORO...MOVING SOUTHWEST AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WASHINGTON...GLASCOCK AND JEFFERSON COUNTIES THROUGH 1245 AM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE GRANGE...
STAPLETONS CROSSROADS...LOUISVILLE...RIDDLEVILLE AND DAVISBORO. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3282 8252 3281 8258 3291 8277 3319 8256
3301 8240
TIME...MOT...LOC 0407Z 038DEG 4KT 3299 8255Special weather statement, Jul 6, 12:28 AM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1228 AM EDT FRI JUL 6 2012
GAZ090-102-060515-
1228 AM EDT FRI JUL 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN STEWART
AND CHATTAHOOCHEE COUNTIES UNTIL 115 AM EDT...
AT 1224 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PROVIDENCE CANYON STATE PARK...MOVING
SOUTHWEST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS STEWART AND CHATTAHOOCHEE COUNTIES THROUGH 115 AM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CHARLES...LOUVALE...
OMAHA...PROVIDENCE CANYON STATE PARK...FLORENCE MARINA STATE PARK AND
SANFORD. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3192 8493 3195 8498 3197 8497 3198 8501
3201 8506 3213 8506 3225 8492 3214 8475
3192 8490
TIME...MOT...LOC 0428Z 035DEG 11KT 3211 8491Special weather statement, Jul 6, 12:45 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1245 AM EDT FRI JUL 6 2012
GAZ074-084-085-060530-
1245 AM EDT FRI JUL 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN
WASHINGTON...JOHNSON AND WILKINSON COUNTIES UNTIL 130 AM EDT...
AT 1242 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM TENNILLE TO DAVISBORO...MOVING SOUTHWEST AT
10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WASHINGTON...JOHNSON AND WILKINSON COUNTIES THROUGH 130 AM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TENNILLE...
DAVISBORO...SANDERSVILLE...RIDDLEVILLE...DONOVAN...WRIGHTSVILLE...
PRINGLE...OCONEE AND HARRISON. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3267 8272 3269 8280 3272 8286 3271 8291
3275 8314 3302 8292 3301 8255 3295 8254
3292 8251
TIME...MOT...LOC 0446Z 035DEG 9KT 3294 8288 3294 8261The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 8:00 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 45 min |
| Jul 5, 8:00 PM EDT | Severe Thunderstorm Warning | FFC | Towns, Union, White | 30 min |
| Jul 5, 8:06 PM EDT | Special Weather Statement | FFC | Murray | 24 min |
| Jul 5, 8:08 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Spalding | 52 min |
| Jul 5, 8:15 PM EDT | Special Weather Statement | FFC | Dade, Walker | 30 min |
| Jul 5, 8:20 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Murray, Pickens | 25 min |
| Jul 5, 8:29 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Spalding | 32 min |
| Jul 5, 8:31 PM EDT | Special Weather Statement | FFC | Monroe | 29 min |
| Jul 5, 8:36 PM EDT | Special Weather Statement | FFC | Hancock | 24 min |
| Jul 5, 8:42 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee | 33 min |
| Jul 5, 8:52 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Floyd, Polk | 38 min |
| Jul 5, 8:54 PM EDT | Special Weather Statement | FFC | Pike | 36 min |
| Jul 5, 9:05 PM EDT | Special Weather Statement | FFC | Monroe | 25 min |
| Jul 5, 9:10 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Monroe | 37 min |
| Jul 5, 9:19 PM EDT | Special Weather Statement | FFC | Bartow | 26 min |
| Jul 5, 9:45 PM EDT | Special Weather Statement | FFC | Emanuel | 30 min |
| Jul 5, 9:52 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe | 53 min |
| Jul 5, 10:07 PM EDT | Special Weather Statement | FFC | Cobb | 38 min |
| Jul 5, 10:21 PM EDT | Special Weather Statement | FFC | Gwinnett | 24 min |
| Jul 5, 10:52 PM EDT | Special Weather Statement | FFC | Greene | 23 min |
| Jul 5, 11:02 PM EDT | Special Weather Statement | FFC | Emanuel | 28 min |
| Jul 5, 11:10 PM EDT | Special Weather Statement | FFC | Putnam | 35 min |
| Jul 5, 11:27 PM EDT | Special Weather Statement | FFC | Jefferson | 33 min |
| Jul 5, 11:44 PM EDT | Special Weather Statement | FFC | Emanuel | 31 min |
| Jul 5, 11:57 PM EDT | Special Weather Statement | FFC | Washington | 33 min |
| Jul 6, 12:07 AM EDT | Special Weather Statement | FFC | Jefferson | 38 min |
| Jul 6, 12:28 AM EDT | Special Weather Statement | FFC | Stewart | 47 min |
| Jul 6, 12:59 AM EDT | Special Weather Statement | FFC | Emanuel | 31 min |
| Jul 6, 1:35 AM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 40 min |
| Jul 6, 3:09 PM EDT | Special Weather Statement | FFC | Hancock | 36 min |
| Jul 6, 3:50 PM EDT | Special Weather Statement | FFC | Taliaferro | 25 min |
| Jul 6, 4:05 PM EDT | Special Weather Statement | FFC | Hancock | 25 min |
| Jul 6, 4:32 PM EDT | Special Weather Statement | FFC | Hancock | 28 min |
| Jul 6, 4:40 PM EDT | Special Weather Statement | FFC | Warren | 35 min |
| Jul 6, 4:50 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 25 min |
| Jul 6, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Washington, Wilkinson | 30 min |
| Jul 6, 5:07 PM EDT | Special Weather Statement | FFC | Lumpkin | 38 min |
| Jul 6, 5:15 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen | 45 min |
| Jul 6, 5:22 PM EDT | Special Weather Statement | FFC | Warren | 23 min |
| Jul 6, 5:24 PM EDT | Special Weather Statement | FFC | Greene, Morgan, Newton, Putnam, Taliaferro, Wilkes | 36 min |
| Jul 6, 5:27 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones | 33 min |
| Jul 6, 5:29 PM EDT | Special Weather Statement | FFC | Emanuel | 46 min |
| Jul 6, 5:38 PM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 37 min |
| Jul 6, 5:46 PM EDT | Special Weather Statement | FFC | Gilmer | 44 min |
| Jul 6, 5:59 PM EDT | Special Weather Statement | FFC | Taylor | 31 min |
| Jul 6, 6:03 PM EDT | Special Weather Statement | FFC | Johnson | 42 min |
| Jul 6, 6:23 PM EDT | Special Weather Statement | FFC | Jasper | 52 min |
| Jul 6, 6:26 PM EDT | Special Weather Statement | FFC | Laurens | 49 min |
| Jul 6, 6:30 PM EDT | Severe Thunderstorm Warning | FFC | Jasper | 45 min |
| Jul 6, 6:52 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens, Twiggs, Wilkinson | 38 min |
| Jul 6, 6:57 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Henry, Rockdale | 48 min |
| Jul 6, 7:23 PM EDT | Special Weather Statement | FFC | Bartow | 52 min |
| Jul 6, 7:24 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry | 36 min |
| Jul 6, 7:29 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 46 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.